# SDR ASOA2013120509592

- Difficulty date: November 19, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N830AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7236
- Aircraft time: 35,588 hours, 31,307 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FUEL ACCESS PANEL 540EB HAS AN INDICATION ON THE INBD SIDE APPROX .5 X .25" 50 PERCENT FSH FAILED NDT INSPECITON.   COMPLIED WITH ECTC EO 600-57-81 C/W IAW REO 601R-57-21-030, REV K.
